# SDR DXTA200500705

- Difficulty date: April 30, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,646 hours, 2,865 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Stuck
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

HAD A "CATCH" IN THE ROLL CONTROL TURNING TO THE RIGHT, CONTROLS HEAVIER AFTER OR BEYOND THE CATCH.  INSPECTED AILERON ROLL SPOILER SYSTEM BETWEEN CONTROL YOKES AND PCU'S.  NO DEFECT NOTED.  PERFORMED AILERON AND AILERON/SPOILER DISCONNECT CHECK IAW 750 MM, 27-10-00.  ALL CHECKS WERE GOOD.
